MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 3 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 3 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33650003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6) uk infinity® total ankle system study.Pain and reduced mobility right ankle narrative of adverse event: : at clinic (b)(6) 2024 patient reported 3 month history of pain walking up stairs and uphill.Awaiting further investigations ct spect 2025 shows gutter impingement.(b)(6) 2025 on surgery waiting list.
 
Event or Problem Description
Subject: (b)(6).Uk infinity® total ankle system study.Pain and reduced mobility right ankle.Narrative of adverse event: at clinic (b)(6) 2024 patien reported 3 month history of pain walking up stairs and uphill.Awaiting further investigations ct spect 2025 shows gutter impingement.(b)(6) 2025 on surgery waiting list.Additional information received on 24 march 2026: adverse event term: "gutter impingement causing pain.Narrative additional comments: pla is for debridement of gutters, exchange poyethylene and capsular debridement.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INFINITY TIBIAL TRAY SIZE 3 TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24494281
Report Number3010667733-2026-00168
Device Sequence Number13430871
Product Code HSN
UDI-Device Identifier00840420122506
UDI-Public(01)00840420122506(11)181219(17)261217(10)1641818
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33650003
Device Lot Number1641818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight87 KG